# SDR HEEA966710

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853011
- Condition: Failed
- Location: Cockpit
- Component: Honeywell, P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR ERRATIC DISPLAY, HIGH PITCH SQUEAL AND DISPLAY GOES BLANK AFTER 5 MINUTES.
